# SDR COMA2012031250013

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 27,322 hours, 23,140 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534AEC
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM IAD TO DTW RECEIVED PAX DOOR CAUTION MSG.  FOLLOWED QRH CAUTION REMAINED ON, EMERGENCY DECLARED.  A/C DIVERTED TO PIT LANDED SAFELY.  REMOVED AND REPLACED PROX SWITCH PS2MB (DI 17).  OPS CHECK GOOD.
